# SDR 150AW0039

- Difficulty date: May 25, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,708 hours, 43,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX .040 INCH CRACK IN FUSELAGE FRAME AT BS 663 AT STR 3 RT.  REPAIRED CRACK PER SRM 53-00-07.
